# SDR AWXA0000227

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 53,991 hours, 44,444 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6548241
- Condition: Punctured
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LARGE PUNCTURE, RT HORIZ STAB SKIN MID WAY OUT FROM HORIZONTAL ROOT JUST AFT OF LEADING EDGE  BOTTOM SIDE.  CUT OUT DAMAGE AND EVALUATED INNER STRUCTURE, NO DAMAGE NOTED.  FABRICATED FILLER AND DOUBLER, INSTALLED IAW 737 SRM 55-10-3.  MAT USED (2024T3 .050 AND 2024T3 .071).
